Open Access

Spectral and scattering theory of some matrix operators related to the Schrödinger equations with potentials depending rationally on spectral parameter


Full Text

Coming Soon.





Article Information

TitleSpectral and scattering theory of some matrix operators related to the Schrödinger equations with potentials depending rationally on spectral parameter
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 3, 69-77
MathSciNet MR1774613
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. Yu. Konstantinov, Spectral and scattering theory of some matrix operators related to the Schrödinger equations with potentials depending rationally on spectral parameter, Methods Funct. Anal. Topology 2 (1996), no. 3, 69-77.


BibTex

@article {MFAT64,
    AUTHOR = {Konstantinov, A. Yu.},
     TITLE = {Spectral  and  scattering  theory  of  some  matrix  operators  related  to  the  Schrödinger  equations  with  potentials  depending  rationally  on  spectral  parameter},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {3},
     PAGES = {69-77},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=64},
}


All Issues